# SDR SWIA201232413

- Difficulty date: December 6, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 29,593 hours, 25,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT LOWER WING PLANK IN THE AREA OF THE REAR SPAR AND WING STATION 148.019.  (C-CHECK)  REPAIRED CRACK ON RIGHT LOWER WING PLANK IN THE AREA OF THE REAR SPAR AND WING STATION 148.019 IAW REO.
